# SDR 2013FA0000202

- Difficulty date: March 22, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,404 hours, 35,287 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,322 hours, 16,938 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412257
- Condition: Leaking
- Location: Hyd System
- Part time: 96 hours, 294 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEFECTIVE HYD HOSE = MECHANIC NOTICED EXCESSIVE AMOUNT OF HYD FLUID.
